# SDR GTIA2025102039139

- Difficulty date: October 19, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N970NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11067
- Aircraft time: 10,675 hours, 4,588 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

NUMEROUS FUME ISSUES PREVIOUSLY REPORTED BY ATL MAINTENANCE. OIL RESIDUE/BURNING SMELL STRONG ON APPROACH AND TAXI IN FLL. CAME FROM ENG 1. SOURCE UNKNOWN. FLIGHT DECK. NO VISIBLE SMOKE/HAZE. NO MEDICAL ATTENTION REQUIRED.--
